Page 9 of 9 FirstFirst ... 456789
Results 81 to 87 of 87

Thread: Infusion IVIG

  1. #81
    Distinguished Community Member BBS1951's Avatar
    Join Date
    Oct 2006
    Posts
    2,218

    Default

    Had 25G IVIG infusion yesterday, my third at that amount.

    Nurse increased rate from 30 to 35 to cut 45 minutes off 7 hour infusion, at mutual agreement.

    At 2.5 hours, developed massive shin and feet spasms. Slowed rate down and took big dose Tizanidine. Was horrible. Neuro gave advice. Said it could be due to rate or coincidence.
    .next time try slower rate or will premedicate.

    Had to call DH at work to arrange to drive me home and have my car delivered to house. GEESH

  2. The following 6 users say "thanks"


  3. #82
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    North Carolina
    Posts
    3,294

    Default

    BBS, I am so sorry you are having such a hard time. I so hope this will not happen again.

    I talked yesterday with the NP I saw at my Neurologist office about Ocrevus and IVIg. He said "no" to me on both. I can kind of understand. The Ocrevus causes the B cells to go down, and that can cause one to be more susceptible to infections. He said since they go down with age anyway, he would hesitate to recommend this drug at my age and then maybe me have problems with infections.

    On the IVIg, I can't remember exactly what he said, but he just shook his head "no". I do remember that.

    I hope you are feeling better BBS!
    Virginia

  4. The following 5 users say "thanks"


  5. #83
    Distinguished Community Member agate's Avatar
    Join Date
    Oct 2006
    Location
    USA
    Posts
    6,734
    Blog Entries
    11

    Default

    What a miserable experience, BBS!

    Glad you came out of it feeling well enough to post but it sounds as if it was very uncomfortable--and stressful.
    MS diagnosed 1980. Avonex 2002-2005. Copaxone 6/07 - 5/10.
    Member of this MS board since 2001.

  6. The following 5 users say "thanks"


  7. #84
    Distinguished Community Member Lazarus's Avatar
    Join Date
    Oct 2006
    Location
    western MA
    Posts
    992

    Default

    Quote Originally Posted by BBS1951 View Post
    This quote is hidden because you are ignoring this member. Show Quote
    Had 25G IVIG infusion yesterday, my third at that amount.

    Nurse increased rate from 30 to 35 to cut 45 minutes off 7 hour infusion, at mutual agreement.

    At 2.5 hours, developed massive shin and feet spasms. Slowed rate down and took big dose Tizanidine. Was horrible. Neuro gave advice. Said it could be due to rate or coincidence.
    .next time try slower rate or will premedicate.

    Had to call DH at work to arrange to drive me home and have my car delivered to house. GEESH
    SOrry! I got 70g at each infusion and rate can play a big roll for some. I went at top speed for the eight years I did IVIg. BUT, the one time I had a severe reaction that stopped the infusion, my nurse had forgotten to give me my premeds. I always had three premeds. Prednisone by infusion, benedryl and some general Tylenol ....

    I hope you are recovering and will be better and better.
    Linda~~~~

    Be the kind of woman that when your feet hit the floor each morning the devil says:"Oh Crap, She's up!"

  8. The following 4 users say "thanks"


  9. #85
    Distinguished Community Member BBS1951's Avatar
    Join Date
    Oct 2006
    Posts
    2,218

    Default

    Quote Originally Posted by Virginia View Post
    This quote is hidden because you are ignoring this member. Show Quote
    BBS, I am so sorry you are having such a hard time. I so hope this will not happen again.

    I talked yesterday with the NP I saw at my Neurologist office about Ocrevus and IVIg. He said "no" to me on both. I can kind of understand. The Ocrevus causes the B cells to go down, and that can cause one to be more susceptible to infections. He said since they go down with age anyway, he would hesitate to recommend this drug at my age and then maybe me have problems with infections.

    On the IVIg, I can't remember exactly what he said, but he just shook his head "no". I do remember that.

    I hope you are feeling better BBS!
    I wonder why he said no to IVIG? Might be worthwhile knowing why.

  10. The following 4 users say "thanks"


  11. #86
    Distinguished Community Member BBS1951's Avatar
    Join Date
    Oct 2006
    Posts
    2,218

    Default

    Today's better than yesterday. Let's see if I get back to baseline. I am supposed to show up surfing Sunday, after All...

  12. The following 5 users say "thanks"


  13. #87
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    North Carolina
    Posts
    3,294

    Default

    Yes, BBS I do wish I could remember exactly what he said about IVIG. However, in six months I will be seeing the Doctor rather than the Nurse/Practitioner. Maybe I will get clarification then.
    Virginia

  14. The following 4 users say "thanks"


Page 9 of 9 FirstFirst ... 456789

Similar Threads

  1. Replies: 24
    Last Post: 01-08-2017, 05:34 AM
  2. IVIG infusion and trip to ER today
    By BBS1951 in forum Multiple Sclerosis
    Replies: 9
    Last Post: 09-09-2016, 06:21 AM
  3. Port for IVIG
    By Peg B in forum Multifocal Motor Neuropathy
    Replies: 4
    Last Post: 03-06-2012, 09:18 PM
  4. IVIG and Medicare
    By Peg B in forum Multifocal Motor Neuropathy
    Replies: 2
    Last Post: 02-08-2012, 07:56 PM
  5. Epidural Saline Infusion
    By Lumbarlady in forum Cerebrospinal Fluid (CSF) Leak
    Replies: 8
    Last Post: 10-30-2011, 11:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.